# SDR REXA2024071600543

- Difficulty date: March 29, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 22,886 hours, 17,250 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED ABOVE DOOR ASSIST CABLE PULLEY BRACKET.  PERFORMED CRJ900 SRM TASK 52-11-04-201-002-A01 TYPE 1 REPAIR.
